# SDR 2007FA0001042

- Difficulty date: November 15, 2007
- Submitted: November 15, 2007
- Operation: General aviation
- Aircraft: N51E
- Make and model: Rhnflu EA300L
- Aircraft serial: 015
- Aircraft time: 1,759 hours
- Engine: Lyc AEIO540L1B5
- Engine time: 1,759 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: RSA10AD1
- Part serial: 252431810
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,759 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT EXPERIENCED AN INFLIGHT ENGINE SHUTDOWN RESULTING IN A FORCED LANDING ON THE BEACH. THE CAUSE OF THE INFLIGHT ENGINE SHUTDOWN WAS THE INTERNAL FAILURE OF THE FUEL SERVO.  THE FUEL SERVO WAS EVALUATED . THE FAILED UNIT WAS SENT TO THE MANUFACTURER FOR FURTHER EVALUATION. AFTER FURTHER INVESTIGATION THEY DETERMINED THE CAUSE OF THE INTERNAL FAILURE WAS DUE TO FOD ENTERING THE FUEL SERVO AND WORE AWAY AT THE REGULATOR ASSEMBLY. THE DIFINITIVE CAUSE IS STILL UNDER INVESTIGATION AT MFG.
